Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Hive infection, allergic reaction to antibiotics, chin swelling. Taking benadryl, steroids. Cause of concern if spreading to throat and tongue?

I developed bad hives three days ago I think as a reaction to an antibiotic. I stopped taking the antibiotic, have been taking benadryl regularly, and was given a steroid shot yesterday. Hives still haven t gone away. I didn t have any on my face until a few minutes ago. But when I washed my face, my entire chin swelled up in less than a minute and feels numb. I m not having rouble breathing, but its still kind of freaking me out. Do I need to worry about it suddenly spreading to my tongue or throat?
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it might be drug allergy
takes 3 week to go after stoping medicine

start antiallergic tab allegra 120 mgm daily for 3 week
after shot you shuld take tab deflazacort 6 mgm bd
apply clidac a gel+fluticasone ointmet morning evening
histocalamine lotion when you go out
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor